Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 40, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Sep 12, 2008, 10:44 AM CDT for Butler County, Cowley County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2008, 10:44 AM CDT (15:44 UTC)
- Expired
- Sep 12, 2008, 2:33 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 53 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 11:25 AM CDT | FLOOD | 6 N El Dorado, KS | WEST BRANCH OF THE WALNUT RIVER 6 MILES NORTH OF EL DORADO IS OUT OF ITS BANKS. |
| Sep 12, 2:26 PM CDT | HEAVY RAIN 3.58 | Winfield, KS | COURTESY KSNW WEATHER LAB SITE IRVING ELEMENTARY. |
| Sep 12, 2:26 PM CDT | HEAVY RAIN 3.93 | Rosalia, KS | COURTESY KSNW WEATHER LAB SITE AT FLINT HILLS INTERMEDIATE SCHOOL. |
| Sep 12, 2:26 PM CDT | HEAVY RAIN 6.62 | El Dorado, KS | COURTESY KSNW WEATHER LAB SITE AT JEFFERSON ELEMENTARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 121544
FFWICT
KSC015-035-122145-
/O.NEW.KICT.FF.W.0040.080912T1544Z-080912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1044 AM CDT FRI SEP 12 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 445 PM CDT FRIDAY.
* AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN OVER THE WARNED AREA. LAW ENFORCEMENT
OFFICIALS REPORTED THAT HIGHWAY 77 JUST NORTH OF EL DORADO WAS
CLOSED DUE TO HIGH WATER. ALSO NUMEROUS COUNTY ROADS THROUGHOUT
BUTLER AND COWLEY ARE FLOODED. ADDITIONALLY THE FAIRGROUNDS NEAR
WINFIELD ARE BEING EVACUATED.
DOPPLER RADAR ESTIMATED BETWEEN 3 AND 7 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANDOVER...ARKANSAS CITY...ATLANTA...AUGUSTA...BENTON...BURDEN...
CAMBRIDGE...CASSODAY...DEXTER...DOUGLASS...EL DORADO...ELBING...
LATHAM...LEON...POTWIN...ROSALIA...ROSE HILL...TOWANDA...UDALL...
WINFIELD...EL DORADO LAKE...ROCK...STROTHER FIELD AIRPORT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
THIS FLASH FLOOD WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNINGS
FOR BUTLER AND COWLEY COUNTIES.
LAT...LON 3807 9714 3808 9714 3808 9653 3808 9652
3726 9651 3700 9713
$$
BOWMAN2 follow-up statements
000
WGUS73 KICT 121734
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1234 PM CDT FRI SEP 12 2008
KSC015-035-122145-
/O.CON.KICT.FF.W.0040.000000T0000Z-080912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER KS-COWLEY KS-
1234 PM CDT FRI SEP 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
COWLEY AND BUTLER COUNTIES...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE EXTREMELY HEAVY RAIN ACROSS MAINLY NORTHERN BUTLER COUNTY.
DOPPLER RADAR ESTIMATES BETWEEN 6 AND 8 INCHES OF RAIN HAS FALLEN
ACROSS A LARGE SWATH OF CENTRAL BUTLER COUNTY AND NORTHERN COWLEY. 4
TO 6 INCHES OF RAIN HAD FALLEN IN NORTHEAST BUTLER COUNTY AND AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE ACROSS THAT PART OF
BUTLER COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3807 9714 3808 9714 3808 9653 3808 9652
3726 9651 3700 9713
$$
BOWMAN000
WGUS73 KICT 121933
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
233 PM CDT FRI SEP 12 2008
KSC015-035-121943-
/O.CAN.KICT.FF.W.0040.000000T0000Z-080912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER KS-COWLEY KS-
233 PM CDT FRI SEP 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COWLEY AND BUTLER
COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3807 9714 3808 9714 3808 9653 3808 9652
3726 9651 3700 9713
$$
BOWMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 6:36 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Sep 12, 6:36 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 636 AM CDT FRI SEP 12 2008 .AVIATION... FOR 12Z TAFS...MAIN AVIATION CONCERN WILL CONTINUE TO BE LOW CIGS ASSOCIATED WITH HEAVY RAINFALL. LARGE AREA OF RAIN IS EXPECTED TO CONTINUE OVER THE ENTIRE AREA TODAY AS A LOW LEVEL JET PUMPS RICH MOISTURE INTO A LOW LEVEL BOUNDARY. WHILE IFR CIGS WILL BE POSSIBLE AT ALL SITES THROUGH THE NEXT 6 HOURS...KICT AND KHUT WILL HAVE THE BEST SHOT TO SEE THESE IFR CIGS FOR A LONGER PERIOD OF TIME. THERE MAYBE A PERIOD THIS AFTERNOON WHERE CIGS RAISE ABOVE IFR...HOWEVER CONFIDENCE IS AGAIN HIGH THAT BY 06Z...ALL SITES WILL AGAIN GO TO IFR CIGS. LAWSON && .PREV DISCUSSION... /ISSUED 315 AM CDT FRI SEP 12 2008/ DISCUSSION... MAIN FORECAST CHALLENGE IS HEAVY RAINFALL/FLOODING POTENTIAL FROM TWO SEPARATE SYSTEMS: HIGH PRECIPITABLE WATER AIRMASS ALONG/E OF STALLED FRONTAL ZONE....AND THE POSSIBILITY FOR IKES REMNANTS AFFECTING SERN KS SAT NIGHT INTO SUN MORNING. TODAY-SATURDAY: SHORTWAVE TROF OVER THE CENTRAL ROCKIES EARLY THIS AM WILL EJECT OUT ACROSS THE CENTRAL PLAINS FRI NIGHT INTO SAT AS ADDITIONAL SHORTWAVE ENERGY DIGS SEWD OUT OF CANADA. AS A RESULT...THE FRONTAL BOUNDARY FROM SW THRU CENTRAL KS WILL LIKELY REMAIN STATIONARY TODAY...BEFORE SLOWLY MOVING EWD TONIGHT INTO SATURDAY REACHING SERN KS SAT PM. BEST HEAVY RAIN/FLOODING POTENTIAL DURING THIS TIME PERIOD WILL EXIST ACROSS CENTRAL/S-CNTRL KS AND PART OF THE FLINT HILLS...WHERE THE GFS/NAM-WRF SHOW A VERY HIGH PRECIPITABLE WATER AIRMASS (2 INCHES)...850 FN CONVERGENCE...AND SEVERAL WEAK UPPER DISTURBANCES TRACKING NEWD WITHIN THE SUBTROPICAL MOISTURE PLUME. ONLY CHANGE TO THE CURRENT FLOOD WATCH WAS TO EXTEND IT INTO 12Z-18Z SAT FOR THE AREA ALONG/SE OF A LYONS TO SALINA LINE. CONSENSUS QPF WITH SOME TWEAKS MADE TO HPC QPF...IS FOR 2 TO 5 INCHES IN THE FFA AREA WITH ISOLATED HIGHER AMOUNTS POSSIBLE WHERE TRAINING ECHOES OCCUR. CLOUD COVER AND RAIN WILL KEEP HIGHS BELOW NORMAL. SAT NIGHT-SUNDAY: AS UPPER TROFFING SWEEPS FROM THE NORTHERN PLAINS INTO THE GREAT LAKES DURING THE PERIOD...IKES REMNANTS ARE EXPECTED TO LIFT FROM EAST TX INTO THE MID-MISSISSIPPI VALLEY WITH A SPEED/TRACK IN BETWEEN THE SLOWER GFS AND FASTER ECMWF. THE HEAVY RAIN/FLOODING POTENTIAL WILL SHIFT INTO OUR FAR SERN KS COUNTIES...WHERE 2 TO 4 INCHES OF RAIN COULD FALL FROM SAT NIGHT INTO SUN AM. THE PROGRESSIVE NATURE TO IKES REMNANTS SHOULD KEEP AMOUNTS FROM GETTING TOO OUT OF CONTROL. WE MAY EVENTUALLY NEED A FLOOD WATCH FOR THESE COUNTIES BUT CONSENSUS WITH WFO SGF WAS TO HOLD OFF SINCE ITS 4TH/5TH PERIOD. MONDAY-WEDNESDAY: IN THE WAKE OF IKES REMNANTS...SHOULD SEE SUBSIDENCE OVER OUR AREA WITH CLEARING SKIES...AS UPPER RIDGING SPREADS EWD FROM THE ROCKIES. THIS SHOULD ALLOW FOR A GOOD DEAL OF SUNSHINE...WITH MONDAY LOOKING LIKE A 5 STAR DAY WITH LIGHT WINDS AND HIGHS IN LOW-MID 70S. TEMPERATURES WILL GRADUALLY WARM TO NORMAL VALUES BY WED. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 77 68 77 62 / 100 80 60 60 HUTCHINSON 76 64 77 58 / 100 80 50 40 NEWTON 77 67 77 61 / 100 80 60 60 ELDORADO 77 69 77 62 / 100 80 70 70 WINFIELD-KWLD 79 69 77 63 / 100 80 70 70 RUSSELL 72 60 77 55 / 100 60 30 10 GREAT BEND 72 61 77 55 / 100 70 30 20 SALINA 74 63 77 59 / 100 80 50 20 MCPHERSON 75 64 77 58 / 100 80 50 40 COFFEYVILLE 83 70 78 65 / 80 70 80 100 CHANUTE 82 70 78 64 / 90 70 80 100 IOLA 81 70 78 64 / 90 70 70 100 PARSONS-KPPF 83 70 78 65 / 80 70 80 100 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ049>053-067>071- 082-083-091>094. FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ032-033-047-048. &&
Hazardous weather outlook, Sep 12, 6:09 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 609 AM CDT FRI SEP 12 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 609 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. VERY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ALONG WITH THE FLINT HILLS. SIGNIFICANT FLASH FLOODING IS POSSIBLE THIS MORNING ACROSS A PORTION OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS DUE TO VERY HEAVY RAINFALL PRODUCING SHOWERS AND STORMS MOVING ACROSS THE SAME AREAS REPEATEDLY. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND EMBEDDED THUNDERSTORMS WILL SHIFT INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS SATURDAY. HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY. FURTHERMORE...THE REMNANTS OF HURRICANE IKE ARE EXPECTED TO MOVE FROM EAST TEXAS INTO THE MID MISSISSIPPI VALLEY FROM SATURDAY NIGHT INTO SUNDAY WHICH COULD IMPACT FAR SOUTHEASTERN KANSAS WITH HEAVY RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AMOUNTS GREATER THAN 1 INCH AND FLOODING WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Sep 12, 10:24 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM HEAVY RAIN MID CONTINENT AIRPORT 37.66N 97.44W
09/12/2008 M5.08 INCH SEDGWICK KS OFFICIAL NWS OBS
&&
LFWLocal storm report, Sep 12, 10:25 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1025 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD CONWAY SPRINGS 37.39N 97.64W
09/12/2008 SUMNER KS LAW ENFORCEMENT
KANSAS HIGHWAY 49 NORTH OF CONWAY SPRINGS AND KANSAS
HIGHWAY 42 NEAR SUPPESVILLE ARE CLOSED DUE TO HIGH WATER.
&&
CDBLocal storm report, Sep 12, 10:29 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HEAVY RAIN 4 S MAIZE 37.72N 97.46W
09/12/2008 M4.88 INCH SEDGWICK KS NWS EMPLOYEE
4.88 INCHES OF RAIN MEASURED SINCE MIDNIGHT NEAR 21ST AND
MAIZE.
&&
CDBLocal storm report, Sep 12, 10:38 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1038 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLASH FLOOD 6 SE PEABODY 38.11N 97.03W
09/12/2008 MARION KS LAW ENFORCEMENT
WATER OVER COUNTY ROAD 40TH AT TIMBER AND UPLAND.
&&
LFWLocal storm report, Sep 12, 10:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLASH FLOOD 4 E HILLSBORO 38.35N 97.13W
09/12/2008 MARION KS LAW ENFORCEMENT
WATER OVER COUNTY ROAD 190TH AND MUSTANG.
&&
LFWLocal storm report, Sep 12, 10:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1042 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HEAVY RAIN 1 W WEST WICHITA 37.69N 97.48W
09/12/2008 M6.81 INCH SEDGWICK KS TRAINED SPOTTER
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:00 PM CDT | Areal Flood Warning | ICT | Russell | 5 hr |
| Sep 11, 8:06 PM CDT | Flash Flood Warning | ICT | Russell | 11 hr |
| Sep 11, 8:41 PM CDT | Areal Flood Warning | ICT | Lincoln | 5 hr |
| Sep 12, 12:10 AM CDT | Areal Flood Warning | ICT | Lincoln | 7 hr |
| Sep 12, 2:16 AM CDT | Areal Flood Warning | ICT | Cowley, Harper, Sumner | 8 hr |
| Sep 12, 2:34 AM CDT | Areal Flood Warning | ICT | Butler | 8 hr |
| Sep 12, 4:38 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Sep 12, 4:45 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 6 hr |
| Sep 12, 5:10 AM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 5:38 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Sep 12, 5:48 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Sep 12, 6:43 AM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Sep 12, 7:46 AM CDT | Areal Flood Warning | ICT | Chase | 8 hr |
| Sep 12, 8:12 AM CDT | River Flood Warning | ICT | Butler | 66 hr |
| Sep 12, 8:14 AM CDT | River Flood Warning | ICT | Sedgwick | 54 hr |
| Sep 12, 8:17 AM CDT | Areal Flood Warning | ICT | Harvey | 5 hr |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Butler, Cowley | 5 days |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Allen, Neosho | 53 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette | 5 days |
| Sep 12, 9:19 AM CDT | Flash Flood Warning | ICT | Chase, Harvey, Marion | 5 hr |
| Sep 12, 9:30 AM CDT | Areal Flood Warning | ICT | Kingman | 6 hr |
| Sep 12, 9:32 AM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 12, 10:08 AM CDT | Flash Flood Warning | ICT | Harper, Sumner | 4 hr |
| Sep 12, 1:36 PM CDT | Areal Flood Warning | ICT | Greenwood | 20 hr |
| Sep 12, 2:28 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Cowley, Harper, Harvey, Kingman and 5 more | 18 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Marion | 45 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase | 3 days |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| Sep 12, 2:49 PM CDT | Areal Flood Warning | ICT | Allen | 16 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 37 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sumner | 51 hr |
| Sep 12, 3:13 PM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 12, 3:13 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Sep 12, 4:52 PM CDT | River Flood Warning | ICT | Sedgwick | 22 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.